College subscribe to research journals for reference as per the departmental requirements:

  1. Journals subscribed
    • Indian journals: 32
    • International: 01
  2. e-journals: 2100

List of some journals subscribed:

S.No Name of the Journal Subject Type Periodicity
1 Humanism(International Journal on Gandhian Objectives) Value Education International Monthly
2 Indian Journal of Biotechnology Biotechnology National Quarterly
3 Indian Journal of Experimental Biology Biology National Monthly
4 Indian Journal of Chemistry Chemistry National Monthly
5 Pramana Journal of Physics Physics National Monthly
6 Fishing Chimes Zoology National Monthly
7 Proceedings of Mathematical Science Mathematics National Quarterly
8 Indian Management Management Journal National Monthly
9 Andhra UniversityQuarterly Bulletin Employment & Career Opportunities National Quarterly
10 English & Foreign Languages English Literature National Monthly

Details about Research papers published by the faculty in refereed journals periodically, by the faculty:
International Journals:

Name of the faculty Paper published Journal
P.V.S.MACHIRAJU & others Assessment of water quality of Godavari River at Nanded, Maharastra and Rajahmundry, Andhra Pradesh, India”, Research Journal Chemistry and Environment, Vol.12(1) P65-68, 2008.
P.V.S.MACHIRAJU & others Characterization of solid effluent from paper industry and assessment of its potential on germination and growth of vegetable crops Jr. of Industrial Pollution Control 24 (2), pp 143-14,(2008) © Enviromedia
P.V.S.MACHIRAJU & others Characterization of liquid effluent from sugar industry and its applications Journal of Eco toxicology and Environmental monitoring ,19(5), pp 523-529, 2009
SATYANANDA MURTHY i) Granatumins A-G. Limonoids from the seeds of Krishana Mangrove, Xylocarpus granetum.) ii) Moluccensins A-G, Phragmalins with a conjugated C-30 Carbonyl group from Krishna Mangrove. (Xylocarpus moluccensis) iii) Limonoids and Triucallane Derivatives from the seeds of Krishna mangrove Xylocarpus moluccensis Journal of Natural Products 2009, 72, 2110-2114. Journal of Natural Products 2009, 72, 1657 to 1662. Journal of Natural Products

National Journals:

Name of the faculty Paper published Journal
Mahaboob Pacha Mohammed Ambient air quality at different environmental backdrops of Kakinada city, India. Ecoscan, 5(1-2), 95-98 (2011). (ISSN:0974-0376)
Mahaboob Pacha Mohammed and Srinivas Namuduri Trace elemental composition in the atmospheric aerosols of Kakinada city, India, Sustain. Environ. Res., 23(5), 315-324 (2013). (Print ISSN: 1022-7630 Online ISSN: 1022-7636)
Mahaboob Pacha Mohammed and Kiran Kumar Penmethsa Assessment of Pesticide residues in surface waters of Godavari delta, India, J. Mater. Environ. Sci. 4 (1) (2013) 461-46. ( ISSN:2028-2508)
Mahaboob Pacha Mohammed, Air pollution and Health effects of respiratory causes in Kakinada, India A Fertilizer and Port City, J. Mater. Environ. Sci. 4 (5) (2013) 667-673. ( ISSN:2028-2508)
Mahaboob Pacha Mohammed, Assessment of Phenolics in Industrial Waste Waters of Kakinada City, India. Chemenviron.( ISSN:0972-0626 and E-ISSN 2278-4527
P. Subhashini Coupled fixed point theorems in partially ordered metric spaces by altering distances via Geraghty’s contraction, J. of advanced research in applied mathematics , Vol .4(4), 2012, 78 – 75, ISSN: 1942 – 9649.
P. Subhashini Coupled common fixed points for a pair of compatible maps satisfied Geraghty contraction in partially ordered metric spaces, Int. J. of Mathematics and Scientific Computing, Vol.2, 2012, ISSN: 2231 – 5330
P. Subhashini Coupled common fixed point theorems of ciric type g – weak contractions with CLRg property, J. of Non linear analysis and optimization , Vol:4(1), 2013,133 – 145, ISSN: 1906 – 9605.
P. Subhashini Generalization of fixed point results of contractive maps by altering distances , Thai J. of mathematics, Vol: 11(2), 2013, 447 – 459.
P. Subhashini Coupled common fixed points of contraction maps with a rational expression in partially ordered metric spaces, Adv. Studies Contemporary Math., Vol:23(3), 2013(July).
P. Subhashini Coupled coincidence points of almost generalized contractive mappings in partially metric spaces, J. of Advanced Research in Pure Mathematics, Vol:5(4), 2013,1 – 16.
P. Subhashini Coupled fixed points theorems for generalized strip contractions in ordered metric Spaces, J. of Advanced Research in Pure Mathematics(Accepted)